Show simple item record

dc.contributor.authorTuan Duy, Nguyen ( )
dc.contributor.authorPhi, Le Long ( )
dc.contributor.authorThanh Son, Nguyen ( )
dc.date.accessioned2021-09-22T17:10:02Z
dc.date.available2021-09-22T17:10:02Z
dc.date.issued2020-04-13
dc.identifier.citationTuan Duy, N., Phi, L. L., & Thanh Son, N. (2020). Hardy and Caffarelli-Kohn-Nirenberg inequalities with nonradial weights. Electronic Journal of Differential Equations, 2020(33), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14537
dc.description.abstractWe study the Hardy type inequalities and Caffarelli-Kohn-Nirenberg type inequalities with nonradial weights of the form |x1|A1․․․|xN|AN /|x|λ.
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectHardy inequalityen_US
dc.subjectCaffarelli-Kohn-Nirenberg inequalityen_US
dc.subjectMonomial weighten_US
dc.subjectRadial derivationen_US
dc.subjectBest constanten_US
dc.titleHardy and Caffarelli-Kohn-Nirenberg inequalities with nonradial weightsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record